# SDR DALA2015123107781

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP UPPER PANEL FROM MF BS 74.0 TO MF BS 209 FOUND DAMAGE CORE FROM INBD TO OTBD END AND FWD TO AFT SIDES AND ONE HOLE IN CORE.  REPAIRED IAW SRM 51-70-10 AND ER/A 538384-14 ORIGINAL REVISION.
